# SDR 97ZZZX4011

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71Z
- Make and model: Swrngn SA226TC
- Aircraft serial: TC245
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: SS10127
- Condition: Cracked
- Location: Hydraulic Press
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HYDRAULIC WARN LIGHT (RT) ACTIVATED.  LIGHT WAS FALSE WARNING DUE TO PRESSURE SWITCH HAD A CRACKED WELD.
